# SDR DALA2024021502248

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 56,061 hours, 29,216 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: Captain'S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CA SIDE WINDOW SLIDING APPEARS CRACKS LOWER LEFT CORNER. CORRECTIVE ACTION: R&R CAPT SLIDING WIMDOW PER A319 56-12-11 LK & OPS TEST OK. OK FOR SVC. (5536123)
